Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    19
  • views
    4492

Anxious For Accutane

allensara25

537 views

Well..the new year has come around and I'm starting accutane in less than 30 days with approval of my psychologist (I have a history of depression/anxiety/OCD...yikes I sound crazy!!). I think a lot of my "mental issues" these past few months have been a result of acne..so let's hope I get the OK from my doctor.

Even though I have not actually started to take accutane, I feel as though I'm already on it! I just finished my first month on microgestin (birth control) which has made me break out terribly..feels like the initial breakout. My derm has me on doxycycline for a month which makes me tired and a bit nauseous. She also upped my retin-a percentage which makes my skin feel tight and peel, even with 2 applications of moisturizer. My lips are really chapped and I've been applying aquaphor and carmex literally about every 5-10 minutes. I don't know if this is all due to the cold/dry winter weather, my new medications I'm on, or if it's a combination. But I'm worried to see how badly my skin will react when I go through the initial breakout on accutane. Maybe it won't be as bad..maybe it will be worse. Time will tell!

Xoxo Sara



2 Comments


Recommended Comments

I hope everything works out for you! Im starting Accutane soon too! iPledge has been such a pain with getting mine! Im scared of the initial breakout!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×